Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Cellcept Causing Trouble Breathing!

Cellcept Causing Trouble Breathing!

Has anyone experienced cellcept causing them trouble breathing and flu like symptoms?

A MyLupusTeam Member said:

yes it is hell after i got my treatment then i feel good a few days before the next round but good luck sending you a big hug

posted over 1 year ago
A MyLupusTeam Member said:

Yea its no fun

posted over 1 year ago
A MyLupusTeam Member said:

I also was diagnosed with lupus nephritis. I slso take cellcept. Sometimes, i take a double breath.

edited, originally posted over 1 year ago
A MyLupusTeam Member said:

Very true but every doc in my area for my lupus nephritis hassaid that to me lol.... Im thinking about stoping all meds again/.. I have class 4 lupus nephritis but these meds are killing me

posted over 1 year ago
A MyLupusTeam Member said:

That is so crazy!! Thank God you are ok... No i dont... idk what to do really... He said my lupus is really mis managed and if this doesnt work he doest kow wht else to do... My kidneys are really acting up right npw

posted over 1 year ago
Already a Member? Log in